# SDR REXA2014061900606

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 16,175 hours, 10,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE.  BEHIND AFT CABIN JUMP SEAT.  R & R BATTERY OF EMER FLASHLIGHT IAW AMM 25-60-11.  LIGHT WORKS, RED LIGHT FLASHES OPERATIONS CHECKED GOOD.
